# SDR AALA20110603TUL01

- Difficulty date: June 2, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N468AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49598
- Aircraft time: 66,520 hours, 34,947 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LIT -  CREW REPORTED ODOR IN FLIGHT DECK AND CABIN.  EMERGENCY DECLARED FLIGHT RETURNED LIT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  ACCOMPLISHED PACK BURN.  SYSTEM GROUND CHECK NORMAL OPERATION.
